# SDR C1HA200395066

- Difficulty date: August 25, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Part serial: REP3300033
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 950 EMERGENCY CABIN AREA LIGHT IS INOPERATIVE. REMOVED AND REPLACED EMERGENCY CABIN BATTERY ASSEMBLY PER M/M 33-50-21.
